| Model Number |
OTV-S7H-1D-L08E |
| Medical Device Problem Codes |
Disconnection (1171); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had cord disconnection and did not display image.There were no reports of patient harm.
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: leaking, ccd- charged coupled device water ingress, coupler water ingress and cloudy image based on the results of the investigation, and since suspected broken cord.No image was not confirmed during evaluation, the definitive root cause of the customer's reported issue could not be determined.Based on the results of the investigation, it is likely that the malfunctions identified during the device evaluation "leaking" were due to cable damage.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
It was reported before a therapeutic transurethral resection of bladder tumor procedure that the subject device had cord disconnection and did not display image.The procedure was completed using a similar device.There were no reports of patient harm.